Nuerontin...

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
myasmom
Posts: 15
Joined: Tue Apr 01, 2008 3:04 am
Location: North Central, Arkansas

Nuerontin...

Postby myasmom » Wed Apr 02, 2008 12:07 am

Has anyone ever taken this stuff and had suicidal feelings? My neuro put me on this and I felt like I was at the bottom of the bowels....so 2 nights was it for me. Although it did help me get 6hrs of sleep...but the side effects were awful. Any thoughts???

User avatar
Neco
Posts: 2297
Joined: Tue Oct 04, 2005 10:18 am
Location: Somewhere in the midwest
Contact:

Postby Neco » Wed Apr 02, 2008 12:20 am

I've taken Neurontin and its cousin, Lyrica..

Neither gave me suicidal feelings, but the neurontin gave me no benefits.. I think the Lyrica helped me somewhat, but I didn't have the money to go for a full script, I only had some samples and a free trial thing..

Definitely let your doctor know about this

User avatar
SquirmingSusan
Posts: 2991
Joined: Sun Nov 12, 2006 4:08 am
Location: Minnesota
Contact:

Postby SquirmingSusan » Wed Apr 02, 2008 3:52 am

Hi Myasmom, and welcome to the forum. There is a long thread in this section of the forum on neurontin. You may need to search the forum to find it, but it has a lot of information about the drug. I'm pretty sure I've heard the same thing from others about it causing depression. Getting suicidal is not an acceptable side effect, so I would definitely call the doctor and ask to try a different medication. Depending on the dose you're taking you may need to take yourself off of it slowly, though.

Best wishes to you.
Susan

myasmom
Posts: 15
Joined: Tue Apr 01, 2008 3:04 am
Location: North Central, Arkansas

Thanks!!

Postby myasmom » Wed Apr 02, 2008 9:42 pm

Thanks to all that are concerned, I truly feel better talking to people with the same condition. I went to my GP today and he added Lyrica to my cocktail. I had a Nuerologist but, he was not that concerned.... so I am searching for a new one. I live in a small town so, I may have to look out of state. I just keep thinking I am too young to feel so old... I have 2 year old daughter, and I think that is what keeps me going. I would love to have another child but its not looking so hot. Anyhoo...

Thanks to all :lol: :lol:

User avatar
Neco
Posts: 2297
Joined: Tue Oct 04, 2005 10:18 am
Location: Somewhere in the midwest
Contact:

Postby Neco » Wed Apr 02, 2008 11:18 pm

Yeah sometimes it sucks to be young with a lot of problems.. I got my RLS when I was around 21, and I'm only 25 now.. Got hosts of other issues too.

You just gotta take it one day at a time, and know there are people here to help, even if you just post to vent.

charlotte369
Posts: 8
Joined: Wed Dec 13, 2006 4:37 pm

Neurotin

Postby charlotte369 » Fri Apr 04, 2008 12:14 am

I have taken Neurotin for about a year now and have had to **** Sinemet along with it, sometimes they work and sometimes not. Leg pain is so terrible at times I think I am crazy. :(

lorabell
Posts: 84
Joined: Sat Jan 12, 2008 4:14 am
Location: NO. IL.
Contact:

Neurontin

Postby lorabell » Fri Apr 04, 2008 4:21 am

Hi Myasmom.
I just come off N for the last time. It rebounded on me to the point of going to the ER cause I was nutty as a fruitcake from it.
When I first went on it, I was fine, but this time, It is toast to me. lol
If you're having problems, wean yourself off and as always, call the dr. and discuss it with him.
I missed where you live. No dr. sleep clinic anywhere close by? And also, not all dr's are RLS/PLMD educated.
Hugs,
Lorabell
aka
wowobl
Always remember, if you cut off your limbs, you'll have phantom rls and nothing to rub .LOL


Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 1 guest